Posted by: Anon | 2012-01-16

PCOS related

Hi cyberdoc

I''ve stopped taking the yaz after two and a half months. Reason being. I''ve just gained way to much weight while being on it. I have stopped taking the pill on the 7th December and on the 11th December I than started menstruating. Since after I stopped the pill I''ve gained even more weight (3kg). Eventually I started experiencing cramps on both my ovaries the moment the left ovary stopped cramping the right started cramping. And so it went on. I''ve also experienced lower back pain especially when my left ovary cramped I would get lower back pain on my left. I''ve also been very bloated and constipated. During the time I stopped taking the pill, my partner and I have been intimate.However I am not pregnant. my question here is, could the cramping on both ovaries mean I must''ve developed cyst on my right ovaries? And knowing that I stopped the pill on the 7th and got my menses on the 11th, could I have been ovulating during that time? I''ve decided I do not want to take any medications whatsoever and rather start fuming, and eating and living healthy. :)
Thanks in advance for you time and feedback.

Kind regards.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is possible that you developed a cyst after stopping the pill. If your symptoms repeat, you should consult your gynaecologist for an examination. You would not have ovulated during the three days after stopping the pill, before your period started.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anon | 2012-01-16

Sorry meant gyming not fuming.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.